MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 2

ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 2
Model Number 25002112E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation.The investigation is in process.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2021-00171, #3013450937-2021-00173.This patient underwent another revision surgery on 29 july 2021 and the following mdrs were submitted for this event: #3013450937-2021-00166, #3013450937-2021-00167, #3013450937-2021-00168, #3013450937-2021-00169, #3013450937-2021-00170.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.The following parts were removed and revised: resurfacing femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the original eleos surgery which took place on (b)(6) 2021: resurfacing femur, canal-filling stem extension (23mm x 100mm).The surgeon removed and revised the implants with poly components and performed a washout.No further information was made available.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient undergoing a revision surgery due to an alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no; h6: type of investigation code updated to 3331: analysis of production records; h6: type of investigation code updated to 4111: communication/interviews; h6: type of investigation code updated to 4110: trend analysis; h6: type of investigation code updated to 4114: device not returned; h6: type of investigation code updated to 4117: device not accessible for testing; h6: type of investigation code updated to 4109: historical data analysis; h6: investigation findings code updated to 213: no device problem found; h6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR AXIAL PIN, SIZE 2
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 e halsey rd
parsippany, NJ 07054
MDR Report Key12349945
Report Number3013450937-2021-00172
Device Sequence Number5190468
Product Code KRO
UDI-Device IdentifierB27825002112E0
UDI-Public+B27825002112E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002112E
Device Catalogue Number25002112E
Device Lot Number1864821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001220E, ELEOS TIBIAL POLY SPACER.; P/N 2500R002E, ELEOS RESURFACING FEMUR.; P/N KSP22100E, ELEOS STEM EXTENSION.; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT.; P/N 25001220E, ELEOS TIBIAL POLY SPACER; P/N 2500R002E, ELEOS RESURFACING FEMUR; P/N KSP22100E, ELEOS STEM EXTENSION; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexFemale